2017-02-25 at 2:50 PM #11020
hey all, sorry to cross-post this but it is urgent as all hell. im on 600 Eq and 800 test cyp (will be moving to 1gram tomorrow)… im beginning my 3rd week of cycle and was wondering why the hell im not interested in sex, and my schlong isnt NEAR as hard as it used to be, even before gear. I just did a cycle of tren and it fucked me up good (zits all over and no drive). How the fuck do i fix this? I am taking nolvadex and clomid to boost my nuts back into shape as well (10mg nolvadex and 100 climid ED). Someone please help me out on this! -Z-2017-02-25 at 3:53 PM #11021
Bro, I have had the same problem. The only way I fixed it was to get totally off of gear for 2 months at least. After that I was fine….2017-02-25 at 4:28 PM #11022
a good clearing of the system for a while sounds like what you may need to do.
other than that, maybe lots of trib and/or horny goat weed? if you’ve got a serious girl, maybe some of the viagra to make sure she’s not left needing.
best of luck to you bro. its funny how we got thru this bullshit to make ourselves look better to attract the ladies….kinda an odd cycle of weirdness.2017-02-25 at 5:22 PM #11023
Haven’t you been on gear for like forever and a day? I thought I remember you posting you were on for 8 months a while back. It probably is just catching up with you.
Have you taken any other medications? That could also be the culprit. Give your body a break and Mr. Happy will surely come around. Or have Cutie PM you with some nasty email.;)
good luck2017-02-25 at 6:09 PM #11024
Hate to say it bro….but i think DrS is right…..i had the same thing….I’m usually a horny dog all the time even without gear….
clomid, nolvadex, tibulus, none of it seemed to do much….
went off the gear…..got it back and it hasnt happened since….
i think sometimes our hormones get out of whack from taking gear…..2017-02-25 at 6:43 PM #11025
Try fuzu by syntrax, 2 capsules 3 times a day. I know its natural but the shit works, I had the same problem and took this shit for a week and bam back to rock solid horny meeeeeeeeeee……2017-02-25 at 7:31 PM #11026
Proviron has a reputation for making your dick jump outta your pants, but if you have been stacking for awhile give your body a break. You might have to do some major HCG to get back to normal, but watch out for the gyno. Best of luck bro.
Hope you don’t have a girlfriend, if you do I’d be willing to fill in for you. LOL.
You must be logged in to reply to this topic.